# SDR DALA2021050302492

- Difficulty date: April 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 94,725 hours, 13,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 UPPER EXIT SIGNS AT L1 AND R1 DO NOT ILLUMINATE. MAINTENANCE REPLACED FUSE AT POWER PACK M1208. SYSTEM OPERATION IS NORMAL. (LP 7642149)
